Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Missing periods, pregnancy test negative. Taken misoprostol. Started white discharge, cramps. Not getting periods

hi maam, i dint get period so on my 45 th day, my doctor advised me a urine pregnancy test ... which turned out to be negative (i had sex with condom), then my doctor advised misoprostol cytolog 200 mcg, to take two on thursday night and two on friday morning vaginally(on 8 th and 9 th march)... after i took two on thursday night, i had cramps and some white tissue discharge on friday morning... but after my complete course on friday morning no bleeding has occured till today (10 th march) and i have cramps and nausea now... iam unmarried and iam 24, any suggetions pls
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Was your Sexual contact during your fertile period?Assuming that you are not pregnant based on urine test and condom use, the misoprostol would simply try to squeeze out your uterine secretions.Cramps and nausea are side effects of the drug. It is useless if you were not pregnant to begin with.I would recommend an US scan,if normal just wait for the periods to resume in due course of time.
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor